Usted está aquí: Inicio

[Publicaciones en revistas]

    • PRIME SPECTRUM AND PRIMITIVE LEAVITT PATH ALGEBRAS
    • [Revista]: INDIANA UNIVERSITY MATHEMATICS JOURNAL
    • [Pagina inicial]: 869
    • [Pagina final]: 890
    • [Año]: 2009
    • [Autor] ([es]): GONZALO ARANDA PINO, ENRIQUE PARDO ESPINO, MERCEDES SILES MOLINA
    • ISOMORPHISMS BETWEEN LEAVITT ALGEBRAS AND THEIR MATRIX RINGS
    • [Revista]: JOURNAL FUR DIE REINE UND ANGEWANDTE MATHEMATIK
    • [Numero]: 624
    • [Pagina inicial]: 103
    • [Pagina final]: 132
    • [Año]: 2008
    • [Autor] ([es]): ENRIQUE PARDO ESPINO, GENE ABRAMS , PHAM NOC ÁNH
    • ON SPLIT LIE ALGEBRAS WITH SYMMETRIC ROOT SYSTEMS
    • [Revista]: INDIAN ACADEMY OF SCIENCES. PROCEEDINGS. MATHEMATICAL SCIENCES
    • [Volumen]: 118
    • [Numero]: 3
    • [Pagina inicial]: 351
    • [Pagina final]: 356
    • [Año]: 2008
    • [Autor] ([es]): ANTONIO JESÚS CALDERÓN MARTÍN
    • ON THE SINGULAR SCHEME OF CODIMENSION ONE HOLOMORPHIC FOLIATIONS IN P^3
    • [Revista]: INTERNATIONAL JOURNAL OF MATHEMATICS
    • [Pagina inicial]: 1
    • [Pagina final]: 16
    • [Año]: 2008
    • [Autor] ([es]): LUIS GIRALDO SUÁREZ, ANTONIO JESÚS PAN COLLANTES
    • STABLE RANK OF LEAVITT PATH ALGEBRAS
    • [Revista]: PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY
    • [Volumen]: 136
    • [Numero]: 7
    • [Pagina inicial]: 2375
    • [Pagina final]: 2386
    • [Año]: 2008
    • [Autor] ([es]): PERE ARA BERTRÁN, ENRIQUE PARDO ESPINO
    • THE CLASSIFICATION QUESTION FOR LEAVITT PATH ALGEBRAS
    • [Revista]: JOURNAL OF ALGEBRA
    • [Volumen]: 320
    • [Numero]: 5
    • [Pagina inicial]: 1983
    • [Pagina final]: 2026
    • [Año]: 2008
    • [Autor] ([es]): ENRIQUE PARDO ESPINO, GENE ABRAMS , PHAM NOC ÁNH, ADEL LOULY
    • ABSOLUTE VALUED STRONGLY POWER-ASSOCIATIVE TRIPLE SYSTEMS
    • [Revista]: COMMUNICATIONS IN ALGEBRA
    • [Volumen]: 35
    • [Numero]: 8
    • [Pagina inicial]: 2472
    • [Pagina final]: 2486
    • [Año]: 2007
    • [Autor] ([es]): CANDIDO MARTIN GONZALEZ, ANTONIO JESÚS CALDERÓN MARTÍN, JORGE RUIZ CALVIÑO
    • FLAGS IN ZERO DIMENSIONAL COMPLETE INTERSECTION ALGEBRAS AND INDICES OF REAL VECTOR FIELDS
    • [Revista]: MATHEMATISCHE ZEITSCHRIFT
    • [Pagina inicial]: 1
    • [Pagina final]: 15
    • [Año]: 2007
    • [Autor] ([es]): LUIS GIRALDO SUÁREZ, XAVIER GÓMEZ-MONT , PAVAO MARDESIC
« Noviembre 2017 »
Noviembre
LuMaMiJuViDo
12345
6789101112
13141516171819
20212223242526
27282930